# SDR SWAA2025091097105

- Difficulty date: July 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT.  REPLACED GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG 143A7902 SHEET 256 REV B.
